Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 2, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Feb 26, 2023, 5:15 PM CST for 5 counties in Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2023, 5:15 PM CST (23:15 UTC)
- Expired
- Feb 26, 2023, 6:00 PM CST
- In force
- 45 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 6:00 PM CST | TSTM WND DMG | 1 Wnw Alanreed, TX | AN 18 WHEELER WAS BLOWN OVER AND ANOTHER ONE JACKKNIFED AT MM134 EASTBOUND ON I-40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 3:33 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2977 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732
WFUS54 KAMA 262315
TORAMA
TXC011-065-129-179-483-270000-
/O.NEW.KAMA.TO.W.0002.230226T2315Z-230227T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
515 PM CST Sun Feb 26 2023
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Northeastern Armstrong County in the Panhandle of Texas...
Wheeler County in the Panhandle of Texas...
Southeastern Carson County in the Panhandle of Texas...
Gray County in the Panhandle of Texas...
Northwestern Donley County in the Panhandle of Texas...
* Until 600 PM CST.
* At 515 PM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Goodnight, or 10 miles east of Claude,
moving northeast at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Briscoe, Wheeler, Mclean, Groom, Lefors, New Mobeetie, Lake
Mcclellan, Twitty, Alanreed, Kellerville and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3534 10004 3503 10124 3523 10133 3562 10055
3562 10018
TIME...MOT...LOC 2315Z 230DEG 40KT 3512 10117
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Ferguson2 follow-up statements
290
WWUS54 KAMA 262331
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
531 PM CST Sun Feb 26 2023
TXC011-065-129-179-483-270000-
/O.CON.KAMA.TO.W.0002.000000T0000Z-230227T0000Z/
Armstrong TX-Wheeler TX-Carson TX-Gray TX-Donley TX-
531 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
NORTHEASTERN ARMSTRONG...WHEELER...SOUTHEASTERN CARSON...GRAY AND
NORTHWESTERN DONLEY COUNTIES...
At 531 PM CST, a severe thunderstorm capable of producing a tornado
was located over Lake Mcclellan, or 20 miles north of Clarendon,
moving northeast at 55 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Briscoe, Wheeler, Mclean, Groom, Lefors, New Mobeetie, Lake
Mcclellan, Twitty, Alanreed, Kellerville and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Blowing dust may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3534 10004 3503 10124 3523 10133 3562 10055
3562 10018
TIME...MOT...LOC 2331Z 236DEG 48KT 3523 10087
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
Ferguson687
WWUS54 KAMA 262344
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
544 PM CST Sun Feb 26 2023
TXC011-065-262353-
/O.CAN.KAMA.TO.W.0002.000000T0000Z-230227T0000Z/
Armstrong TX-Carson TX-
544 PM CST Sun Feb 26 2023
...THE TORNADO WARNING FOR NORTHEASTERN ARMSTRONG AND SOUTHEASTERN
CARSON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the tornado warning has been
cancelled.
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
LAT...LON 3534 10004 3507 10109 3535 10109 3562 10055
3562 10018
TIME...MOT...LOC 2343Z 241DEG 43KT 3535 10072
$$
TXC129-179-483-270000-
/O.CON.KAMA.TO.W.0002.000000T0000Z-230227T0000Z/
Wheeler TX-Gray TX-Donley TX-
544 PM CST Sun Feb 26 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR
WHEELER...GRAY AND NORTHWESTERN DONLEY COUNTIES...
At 543 PM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles southeast of Lefors, or 19 miles southeast of
Pampa, moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Briscoe, Wheeler, Mclean, Lefors, New Mobeetie, Lake Mcclellan,
Twitty, Alanreed, Kellerville and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Blowing dust may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3534 10004 3507 10109 3535 10109 3562 10055
3562 10018
TIME...MOT...LOC 2343Z 241DEG 43KT 3535 10072
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
FergusonWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Feb 26, 1:09 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Feb 26, 1:09 PM CST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
109 PM CST Sun Feb 26 2023
...New SHORT TERM, LONG TERM, FIRE WEATHER...
.SHORT TERM ...
(This evening through Monday night)
Issued at 108 PM CST Sun Feb 26 2023
Summary:
Multiple modes of hazardous weather are impacting or will impact the
Panhandles today. High winds outside of thunderstorms, critical fire
danger, and severe thunderstorms are all on tap with the following
times and areas favored:
High winds outside of thunderstorms: in the western third of the
Panhandles during the afternoon, spreading eastward across the
entirety of the Texas Panhandle during the late afternoon and
evening behind an eastward surging Pacific front. Blowing dust may
occur with these winds.
Critical fire danger: expected to continue in the western third of
the Panhandles through around 8 PM this evening.
Severe thunderstorms: In the eastern half of the Panhandles during
the late afternoon and evening as the Pacific front sweeps eastward.
While damaging winds will be the primary hazard with these
thunderstorms, hail and tornadoes are possible as well.
Details:
18z WV reveals an upper low barreling eastward over N AZ with strong
southwesterly winds aloft ahead of this feature over the Panhandles.
Multiple disturbances aloft are seen ahead of this feature, with the
most important for our purposes located west of Socorro and near
Corona NM. At the surface, southwesterly winds have begun ramping up
in the western Panhandles as a lee low strengthens to our northwest.
A weak area of convergence with the slightest of moisture contrasts
between dewpoints in the 30s west and around 50 in the east is seen
roughly from Guymon to Amarillo.
This afternoon into this evening, strong winds are expected. First,
the western Panhandles are likely to see strong winds gusts perhaps
to 70 mph as a stacked 45/60/100 knots 850/700/500mb jet overspreads
the area while surface pressure gradient tightens. Later, a noted
Pacific front will quickly move eastward, spreading strong gusts
across the area, in particular the Texas Panhandle, where a post-
frontal 60 knot 850mb jet looks to set up. Have kept wind headlines
the way they are and added a Blowing Dust Advisory to areas covered
by the High Wind Warning - in other words, the entire CWA save for
Beaver County - in order to better highlight potential for low
visibility due to blowing dust, which has occurred during our last
few wind events.
Turning attention to severe thunderstorm potential, expect at least
50s dewpoints to advect northward from low rolling plains to the
eastern Panhandles by late afternoon. As temperatures aloft cool
ahead of the wave, expect around 500-1000 J/kg of MLCAPE to develop.
Potential delayed moisture return given ongoing convection in those
low rolling plains is our primary source of uncertainty for timing
of convective initiation which will also determine just how far west
things begin. What isn't a concern is shear as increasing southerly
winds in the low levels and the aforementioned screaming
southwesterly jet aloft set up 0-6km bulk shear values of 60-70
knots with plenty of turning in the wind profile, including the near-
surface layer, where pre-convective sfc-500m helicity values will
easily top 100 m2/s2. Wind profiles will also result in storm motion
vectors toward the northeast at perhaps 60 knots. Considering the
above, primary concern with the thunderstorms will be damaging winds
as momentum alone may be enough for severe wind gusts and adding in
the contribution from downdrafts forcing the strong winds aloft to
the surface suggests gusts to as much as 80 mph may occur. Rotating
updrafts and cold temperatures aloft will lead to a risk for large
hail and the large amount of shear - both near surface and in the 0-
3km layer, would support supercell and QLCS tornadoes, respectively.
Timing will tend to depend on degree of destabilization, with
convective initiation expected to focus on the aforementioned N-S
convergence zone in the central Panhandles. Should enough
instability be present when the lead Corona NM shortwave arrives,
early initiation around 3pm would be favored with both Amarillo and
Guymon in play for severe thunderstorms. Otherwise, initiation will
likely wait for the Socorro disturbance to arrive around 5pm as the
associated Pacific front sweeps eastward, with the convergence zone
likely to shift just east of Amarillo/Guymon by this time. While
deep shear orientation with respect to the N-S convergence zone
would support initial discrete convection in either scenario, the
window for discrete convection would be shorter in the latter
scenario as the Pacific front should provide enough lift for
numerous updrafts to quickly develop and grow upscale into a QLCS.
In either case, all hazards would remain in play given expected
shear profiles.
Tomorrow, expect drier conditions with mild temperatures as
downslope winds continue due to quasi-zonal flow aloft.
Ferguson
&&
.LONG TERM ...
(Tuesday through next Saturday)
Issued at 108 PM CST Sun Feb 26 2023
Quasi-zonal flow will keep things mild on Tuesday with breezy to
windy conditions (see Fire Weather for further details). Shortwave
to move across the Wyoming area and Central Plains. With that
there will be a weak backdoor cold front Tuesday night and should
quickly exit on Wednesday. So much that highs on Wednesday are
only expected to be 3 to 5 degrees cooler across the Panhandles.
In fact the southwest may turn out a bit warmer as models are
trying to push warmer air into that area before we loose daytime
heating. This increased southerly flow on Wednesday will be due to
another upper level trough digging down over the southern NV to
just south of the Four Corners by Thursday morning. This is
expected to have a positive tilt as it crosses the Four Corners,
but is progged to continue to track southeast towards Lubbock on
Thursday and hold a more neutral tilt. At this point we very well
may be setup for a good chance at winter weather as a cold front
is expected to move in through the day on Thursday, and by
Thursday evening we'll be in the deformation zone of the upper
level low. This will give us our best chances at accumulating
snow. Most important thing to note, although models are in pretty
good agreement with this track, we're still discussing a Day 5
scenario, and even a track 50-100 miles north or south of where
it's currently progged to go will have significant chances as to
what areas (if any) manage to see snow. So we currently are in a
great spot for winter weather, but a lot can change in the next
96-120 hours, so check back for updates. By Friday morning the
system is expected to have swung out of the southern High Plains
and will take a more positive tilt, with cooler northwest flow
behind. Temperatures will be in the mid 40s to mid 50s on the back
side, but should have mostly sunny skies and fairly light winds.
Weber
&&
.AVIATION...
(18Z TAFS)
Issued at 1122 AM CST Sun Feb 26 2023
Multiple concerns for aviation interests ahead, mainly over the
next 24 hours. Strong winds are expected to develop, with all
sites potentially seeing gusts greater than 50 knots late this
afternoon and early this evening out of the west-southwest. These
strong winds may bring blowing dust as well, although confidence
in exact timing and occurrence precludes anything besides a heads
up mention in the TAFs - will monitor closely and amend if
necessary. Thunderstorms will likely develop just east of GUY/AMA
during the 21z-00z time frame, with the relative probability
of occurrence near a terminal higher at GUY. Have thus continued
with VCTS at GUY and backed off to a lower impact VCSH heads up at
AMA. Winds should diminish after 06z, with the remainder of the
TAF period feature much more tranquil conditions with winds out of
the west-southwest.
Ferguson
&&
.FIRE WEATHER...
Issued at 108 PM CST Sun Feb 26 2023
Tuesday some drier air will be in place over the Panhandles as a
surface low develops to the north and tightens up a bit. Westerly
downslope winds will lead to mild temperatures in the afternoon in
the 60s to lower 70s. The combination of dry fuels, low RH values
down around 10 percent and winds in the 20-30 mph range will
allow for RFTI's upwards around 5 in the west and 3 to 4
elsewhere. This will likely favor critical Fire Weather
conditions. There will be some question as to how dry the fuels
will be in the central and east as we await today's severe weather
outcome.
Weber
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 34 67 38 67 / 0 0 0 0
Beaver OK 34 66 28 67 / 80 0 0 0
Boise City OK 28 61 27 60 / 10 0 0 0
Borger TX 35 70 38 69 / 10 0 0 0
Boys Ranch TX 32 68 35 65 / 0 0 0 0
Canyon TX 33 68 36 67 / 0 0 0 0
Clarendon TX 38 69 40 70 / 40 0 0 0
Dalhart TX 26 65 29 62 / 10 0 0 0
Guymon OK 31 64 29 65 / 20 0 0 0
Hereford TX 32 68 34 67 / 0 0 0 0
Lipscomb TX 36 68 34 68 / 100 0 0 0
Pampa TX 35 67 38 68 / 40 0 0 0
Shamrock TX 39 70 39 72 / 90 0 0 0
Wellington TX 39 70 38 74 / 80 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Blowing Dust Advisory until 2 AM CST Monday for TXZ001>003-
006>008-011>013-016>018-317.
Red Flag Warning until 8 PM CST this evening for TXZ001-002-006-
007-011-012-016-017-317.
High Wind Warning until 2 AM CST Monday for TXZ001>003-006>008-
011>013-016>018-317.
Blowing Dust Advisory from 6 PM this evening to 2 AM CST Monday
for TXZ004-005-009-010-014-015-019-020.
High Wind Warning from 6 PM this evening to 2 AM CST Monday for
TXZ004-005-009-010-014-015-019-020.
OK...Blowing Dust Advisory until 2 AM CST Monday for OKZ001-002.
Red Flag Warning until 8 PM CST this evening for OKZ001.
High Wind Warning until 2 AM CST Monday for OKZ001-002.
Wind Advisory from 6 PM this evening to 2 AM CST Monday for
OKZ003.
&&
SHORT TERM...77
LONG TERM....89
AVIATION...77Hazardous weather outlook, Feb 26, 1:25 PM CST, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 125 PM CST Sun Feb 26 2023 OKZ001>003-TXZ001>020-317-271000- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 125 PM CST Sun Feb 26 2023 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Critical fire weather conditions are expected this afternoon in the western Oklahoma and Texas Panhandles. Strong winds are expected in the western Panhandles this afternoon before spreading across the entirety of the Panhandles late this afternoon into tonight. A High Wind Warning is in effect for the Oklahoma and Texas Panhandles, save the eastern third of the Oklahoma Panhandle, where a Wind Advisory is in effect. The strong winds may generate blowing dust, leading to visibility below 1 mile at times. A Blowing Dust Advisory is in effect for the entire area, save the eastern third of the Oklahoma Panhandle. Severe thunderstorms will be possible in the eastern Oklahoma and Texas Panhandles this afternoon through this evening. Damaging wind gusts to 80 mph will be the primary hazard with any severe thunderstorms, with large hail and perhaps a tornado possible as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated to critical fire weather conditions may exist across portions of the combined panhandles Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening between 3 PM and 9 PM. Area fire managers and emergency officials should be alert for elevated to critical fire weather conditions every afternoon from today through Wednesday.
In the hours before
Local storm report, Feb 26, 3:30 PM CST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND DMG 6 SW AMARILLO 35.15N 101.90W
02/26/2023 RANDALL TX PUBLIC
POWERLINES WERE BLOWN DOWN NEAR BELL AND
HILLSIDE IN SOUTHWEST AMARILLO. REPORT VIA
SOCIAL MEDIA.
&&
JCLocal storm report, Feb 26, 4:10 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
410 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND GST 9 NNE SUNRAY 36.14N 101.77W
02/26/2023 M65 MPH SHERMAN TX MESONET
&&
JCLocal storm report, Feb 26, 4:26 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
426 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND GST 2 SSE BOISE CITY 36.70N 102.50W
02/26/2023 M67 MPH CIMARRON OK MESONET
HIGHWAY 287 WAS ALSO SHUT DOWN FROM
SPRINGFIELD CO TO BOISE CITY DUE TO HIGH
WINDS AND BLOWING DUST WAS ALSO REDUCING
VIS.
&&
JCLocal storm report, Feb 26, 4:35 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
435 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL FRITCH 35.64N 101.60W
02/26/2023 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
NICKEL HAIL FELL ON THE SOUTHWEST SIDE OF
FRITCH.
&&
JCLocal storm report, Feb 26, 4:43 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND GST 6 ENE AMARILLO 35.23N 101.71W
02/26/2023 M74 MPH POTTER TX ASOS
&&
JCLocal storm report, Feb 26, 5:12 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
512 PM CST SUN FEB 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 2 ENE GOODWELL 36.61N 101.60W
02/26/2023 M68 MPH TEXAS OK MESONET
&&
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:04 AM CST | High Wind Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 23 hr |
| Feb 26, 3:41 AM CST | Red Flag Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 16 hr |
| Feb 26, 1:13 PM CST | Blowing Dust Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 13 hr |
| Feb 26, 3:44 PM CST | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 61 min |
| Feb 26, 4:11 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hutchinson, Moore, Ochiltree and 2 more | 64 min |
| Feb 26, 4:48 PM CST | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 57 min |
| Feb 26, 4:50 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hansford, Hemphill, Hutchinson, Lipscomb and 2 more | 55 min |
| Feb 26, 4:55 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hemphill, Roberts and 1 more | 65 min |
| Feb 26, 4:59 PM CST | Blowing Dust Warning | AMA | Dallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 2 more | 9 hr |
| Feb 26, 5:01 PM CST | Tornado Warning | AMA | Hansford, Hutchinson, Lipscomb, Ochiltree, Roberts | 44 min |
| Feb 26, 5:49 PM CST | Tornado Warning | AMA | Gray, Hemphill, Wheeler | 41 min |
| Feb 26, 5:55 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 65 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.